• Racing is not a matter of life and death. It's much more important than that!
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. If you have any questions, please don't hesitate to ask. There's no such thing as a stupid question.

EU Touring Cars @ Salvador - Sat 25 April 2015

Discussion in 'Automobilista Racing Clubs & Leagues' started by Nox, Apr 20, 2015.

  1. Nox

    Nox
    Staff Premium

    Messages:
    6,672
    Ratings:
    +2,316
    Touring-02.jpg
    The races will have a rolling start, so follow the pace car off the line. It is a street circuit so take it easy - no low percentage moves please.

    Race 1

    Practice:
    18:00 GMT
    Qualifying: 18:10 GMT - 10 minutes, Superpole (1 out lap, 1 hot lap, 1 in lap)
    Warm up: 18:20 GMT (3 minutes)
    Race 1: 18:25 GMT (20 mins)

    Race 2
    Practice:
    18:50 GMT
    Qualifying: 19:00 GMT - 10 minutes, Superpole (1 out lap, 1 hot lap, 1 in lap)
    Warm up: 19:10 GMT (3 minutes)
    Race 2 : 19:15 GMT (20 mins)

    Race 3
    Practice:
    19:40 GMT
    Qualifying: 19:50 GMT - 10 minutes, Superpole (1 out lap, 1 hot lap, 1 in lap)
    Warm up: 20:00 GMT (3 minutes)
    Race 3 : 20:05 GMT (20 mins)

    You can join for any number of races, or join in for just a single race. Please indicate which races you'll attend when you sign up.

    Server password: click here
    Racing rules: click here

    Note: If an admin is not present during this event, you can start a vote to progress to the next session. Stick to the published schedule! Do not restart a race! Take these instructions seriously; failure to follow them will result in racing suspensions.

    Let's fill up the grid! You can ask other drivers to practice or race with you by using the tag function of the forum. Just type an @ directly followed by the user name and this person will receive a notification.

    Our racing clubs are foremost meant to gain online experience so please help other drivers out when they have questions about the event, the car, the track, the setup or a combination. This is not a league race, it's for some fun, so please join us on TeamSpeak and build a little community spirit!

    Example of track limits for a track.

    Sign Up
    This race is for premium members only. For information on how we run our clubs, see here. You can upgrade your account here. Places in the race will be assigned on a first come first serve basis.
    1. Andrew James [Maybe]
    2. Craig Patteson
    3. David Slute
    4. Mark Sullivan
    5. Andrew Harper
    6. Sharjeel Riaz
    7. Kostas Kaloudis
    8. Jon Hicken
    9. John Grant
    10. Jarek Kostowski
    11. Theo van den Brink
    12. Justin Davis
    13. Driver
    14. Driver
    15. Driver
    16. Driver
    17. Driver
    18. Driver
    19. Driver
    20. Driver
    21. Driver
    22. Driver
    23. Driver
    24. Driver
    25. Driver
    26. Driver
    27. Driver
    28. Driver
    29. Driver
     
    Last edited: Apr 25, 2015
  2. Craig Patteson

    Craig Patteson
    Natural Born Racer XB1 Gamertag RIPDazza8405 Premium

    Messages:
    1,029
    Ratings:
    +497
    I'm in
     
  3. Andy Jackson

    Andy Jackson

    Messages:
    5,670
    Ratings:
    +2,475
    sign me in
     
  4. Kurupt CDN

    Kurupt CDN
    Touring car fanatic Premium

    Messages:
    1,349
    Ratings:
    +809
    Sign me up please!
     
  5. The Angry Hamster

    The Angry Hamster

    Messages:
    32
    Ratings:
    +9
    I'll be there for race 3, possibly race 2
     
    • Like Like x 1
  6. Craig Patteson

    Craig Patteson
    Natural Born Racer XB1 Gamertag RIPDazza8405 Premium

    Messages:
    1,029
    Ratings:
    +497
    Welcome :)
     
  7. Ole Marius Myrvold

    Ole Marius Myrvold
    JWB 96-13 Staff

    Messages:
    6,363
    Ratings:
    +2,771
    • Agree Agree x 1
  8. The Angry Hamster

    The Angry Hamster

    Messages:
    32
    Ratings:
    +9
    • Like Like x 1
  9. Andrew Harper

    Andrew Harper
    Premium

    Messages:
    1,413
    Ratings:
    +946
    I'm signed up for another event that evening but as long as there isn't any delays, I can join you all for race 3 please :thumbsup:

    Nice looking track :):D
     
  10. Sharjeel

    Sharjeel
    Being 2nd is to be the 1st of the ones who lose.

    Messages:
    333
    Ratings:
    +145
    Sign me up for all 3.

    Cheeers.
     
  11. Kostas Kaloudis

    Kostas Kaloudis

    Messages:
    151
    Ratings:
    +34
    Im in!
     
  12. Coennos

    Coennos
    Green green green

    Messages:
    282
    Ratings:
    +91
    In Please
     
  13. Jon Hicken

    Jon Hicken
    @ Simberia @Simberia

    Messages:
    30
    Ratings:
    +14
    Sign me in, boss
     
    • Like Like x 1
  14. John Grant

    John Grant
    Dont Rub me up the wrong way

    Messages:
    212
    Ratings:
    +47
    sign up please. have plenty of time races 1 & 2
     
  15. Quas

    Quas
    Premium

    Messages:
    1,678
    Ratings:
    +822
    Sign me up, please.
     
  16. Andy Jackson

    Andy Jackson

    Messages:
    5,670
    Ratings:
    +2,475
    Sign me out please.
     
  17. Craig Patteson

    Craig Patteson
    Natural Born Racer XB1 Gamertag RIPDazza8405 Premium

    Messages:
    1,029
    Ratings:
    +497
    Anyone else gonna sign up for this :)
     
  18. Theo van den Brink

    Theo van den Brink
    tyzje Premium

    Messages:
    415
    Ratings:
    +180
    In please!?
     
    • Like Like x 1
  19. Coennos

    Coennos
    Green green green

    Messages:
    282
    Ratings:
    +91
    Sign me out please.
     
  20. Justin Davis

    Justin Davis
    Premium

    Messages:
    101
    Ratings:
    +64
    Sign me up please!